# SDR CALA2014073001045

- Difficulty date: July 30, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 45,061 hours, 15,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INNER FLANGE LBL 45 STATION 727B CRACKED.  ACCOMPLISHED REPAIR TO SEAT TRACK IAW EA 5320-02076 REV C OP 3 & 4 & ECRA 5320-02288.
